MAUDE Adverse Event Report: ZIMMER BIOMET, INC. LOCK DIST TIB MED RT 9H STE; PLATE, FIXATION

ZIMMER BIOMET, INC. LOCK DIST TIB MED RT 9H STE; PLATE, FIXATION
Model Number 8562-10-009
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: 856211006 045420 lock dist tib med lt 6h ste, 856210009 950980 lock dist tib med rt 9h ste, 856211006 045420 lock dist tib med lt 6h ste.Report source: foreign- japan.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 -  2022 -  02557, 0001825034 -  2022 -  02558, 0001825034 -  2022 -  02559.
 
Event or Problem Description
It was reported during the incoming inspection at warehouse that the sterile package was not vacuumed.No adverse event has been reported as a result of the malfunction.
 
Additional Manufacturer Narrative
Upon receipt of additional information, it has been determined that the packaging meets the standards of inspection criteria.No product failure was found as the products are within specifications.The initial report was forwarded in error and should be voided.
 
Event or Problem Description

Brand Name
LOCK DIST TIB MED RT 9H STE
Common Device Name
PLATE, FIXATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15779112
Report Number0001825034-2022-02556
Device Sequence Number15136549
Product Code HRS
UDI-Device Identifier00887868062056
UDI-Public(01)00887868062056(17)320413(10)950980
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111663
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8562-10-009
Device Catalogue Number856210009
Device Lot Number950980
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2022
Supplement Date Received by Manufacturer11/29/2022
Initial Report FDA Received Date11/11/2022
Supplement Report FDA Received Date12/06/2022
Date Device Manufactured04/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown